# SDR QR9R2023071800001

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723279698
- Aircraft time: 3,665 hours
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: C19243EB05
- Part serial: 5507
- Condition: Warning Light
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LEFT SIDE BUSS TIE LIGHT ILLUMINATED. REMOVED AND REPLACED CAD V2006; MOC SUCCESSFULLY COMPLETED IAW 31-60-00, 4-1.
